Side Effects That Go With Sex: Dr. Mistry and Donna Lee Discuss the Most Common Side Effects of ED Drugs
Manage episode 323328896 series 2903870
Thanks for tuning in to the Armor Men’s Health Hour Podcast today, where we bring you the latest and greatest in urology care and the best urology humor out there.
In this segment, Dr. Mistry and Donna Lee answer a listener question about headaches after sex with Viagra (Sildenafil). While Dr. Mistry often sees side effects of medications for erectile dysfunction, these are often mild and only last as long as the medicine is effective. Headaches, backaches, and blue/green tinting in the patient's field of vision are common complaints with ED medications. If you consistently experience one or more of these side effects, it is worthwhile to try a different medication--often switching up meds will solve the issue. Again, if you or a loved one has suffered side effects from medications to treat erectile dysfunction, please give us a call and schedule and appointment so we can find a solution that will help you last longer and experience greater satisfaction without the irksome side effects.
This episode previously aired on 8.15.20. Don’t forget to like, subscribe, and share us with a friend! As always, be well!
Check our our award winning podcast!
Dr. Mistry is a board-certified urologist and has been treating patients in the Austin and Greater Williamson County area since he started his private practice in 2007.
We enjoy hearing from you! Email us at firstname.lastname@example.org and we’ll answer your question in an upcoming episode!
Phone: (512) 238-0762
Round Rock Office
970 Hester’s Crossing Road
Round Rock, TX 78681
South Austin Office
6501 South Congress
Austin, TX 78745
12505 Hymeadow Drive
Austin, TX 78750
Dripping Springs Office
170 Benney Lane
Dripping Springs, TX 78620